Infinite Random Graphs as Statistical Mechanical Models

Research output: Contribution to journalJournal articleResearchpeer-review

We discuss two examples of infinite random graphs obtained as limits
of finite statistical mechanical systems: a model of two-dimensional dis-cretized quantum gravity defined in terms of causal triangulated surfaces, and the Ising model on generic random trees. For the former model we describe a relation to the so-called uniform infinite tree and results on the Hausdorff and spectral dimension of two-dimensional space-time obtained in B. Durhuus, T. Jonsson, J.F. Wheater, J. Stat. Phys. 139, 859 (2010) are briefly outlined. For the latter we discuss results on the absence of spontaneous magnetization and argue that, in the generic case, the values of the Hausdorff and spectral dimension of the underlying infinite trees are not influenced by the coupling to an Ising model in a constant magnetic field (B. Durhuus, G.M. Napolitano, in preparation)
Original languageEnglish
JournalActa Physica Polonica B
Issue number3
Pages (from-to)287-304
Publication statusPublished - 2011

ID: 33941670